# SDR COEA2017112004801

- Difficulty date: November 18, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 7660462
- Part serial: 440
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, N
- Precautionary procedure: O

## Discrepancy

NR ENGINE EXPERIENCED A FLAMEOUT DURING DESCENT. CREW DECLARED EMERGENCY.  THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER ISSUE.  CREW REPORTED A LOW LEVEL FUEL LIGHT LOCAL ALERT ILLUMINATED ON CAP DURING CLIMB OUT.  CREW STATED THE RIGHT ENGINE ELECTRIC FUEL PUMP TURNED ON.  CREW REPORTED AN INDICATION OF OVER 2000 POUNDS TOTAL AND 1000 POUNDS OF FUEL IN TANK AND NO INDICATION OF A FUEL LEAK.  DURING DESCENT WITH AN INDICATION OF 900 POUNDS OF FUEL REMAINING IN THE RIGHT FUEL TANK, THE RIGHT ENGINE FLAMEDOUT. MAINTENANCE PERSONNEL VERIFIED THE INCORRECT INDICATION OF FUEL QUANTITY IN THE RIGHT WING. MAINTENANCE REMOVED AND REPLACED THE FUEL PROBES IN RIGHT WING. OPS CHECKED GOOD. NR 3 FUEL PROBE WAS DETERMINED TO HAVE CAUSED THE INCORRECT QUANTITY INDICATION.
